MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363630
Medical Device Problem Codes Nonstandard Device (1420); Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 15oct2025.It was reported that the coil could not be pushed out and became damaged.A 12mm x 40cm interlock.035 coil was selected for embolization of an internal iliac artery aneurysm.During the procedure, the coil became stuck in the catheter and could not be pushed out.Upon removal, it was noted that the coil was damaged.The procedure was completed with another of same device.There were no patient complications as a result of this event, and the patient was stable post-procedure.However, device analysis revealed that the arm of the coil was detached.
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).E1 - initial reporter phone: (b)(6).Device evaluated by mfr: the main coil and the delivery wire were returned for analysis.Visual and microscopic inspections were performed, and it was observed that the main coil was bent and stretched at the primary coil section; moreover, the arm of the coil was detached.Dimensional inspection of the main coil and delivery wire revealed the components were within specification.No other issues were identified during the product analysis.
 
Additional Manufacturer Narrative
A1 - patient identifier: added.E1 - initial reporter address 1: (b)(6).Device evaluated by mfr: the main coil and the delivery wire were returned for analysis.Visual and microscopic inspections were performed, and it was observed that the main coil was bent and stretched at the primary coil section; moreover, the arm of the coil was detached.Dimensional inspection of the main coil and delivery wire revealed the components were within specification.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23536820
Report Number2124215-2025-81549
Device Sequence Number13046574
Product Code KRD
UDI-Device Identifier08714729792970
UDI-Public(01)08714729792970(17)270608(10)34198231
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363630
Device Catalogue NumberM001363630
Device Lot Number0034198231
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATHETER - 5F COBRA CATHETER; CATHETER - 5F COBRA CATHETER
Patient Age64 YR
Patient SexMale
Patient Weight69 KG